# SDR TRBA2009013

- Difficulty date: January 24, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 27,790 hours, 31,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR EMERGENCY FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP IAW JIC NR 33-50-00.
